# SDR USAA2012122000001

- Difficulty date: December 19, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 58,561 hours, 40,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - CRACK IN FUSELAGE SKIN AT BS 727E+3 INCHES, S23R.  REPAIRED FUSELAGE SKIN AT BS 727E+3 INCHES, S23R IAW B737 SRM 53-00-01-2R-31 DETAIL 11.
